# SDR R61A2021112800927

- Difficulty date: November 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17003855001
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE INTERIOR FRAME 16, SHEAR TIE FOUND CORRODED BTW STR 23-24L.    R&R SHEAR TIE IAW SRM 51-41-02 & 51-41-01     PSE 53-10-16
